The Michigan Mathematical Journal

Actions of $\theta_{2k+1}$.

Rodolfo De Sapio

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 14, Issue 1 (1967), 97-100.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999664

Digital Object Identifier
doi:10.1307/mmj/1028999664

Mathematical Reviews number (MathSciNet)
MR0208605

Zentralblatt MATH identifier
0146.45202

Subjects
Primary: 57.10
Secondary: 57.20

Citation

De Sapio, Rodolfo. Actions of $\theta_{2k+1}$. Michigan Math. J. 14 (1967), no. 1, 97--100. doi:10.1307/mmj/1028999664. https://projecteuclid.org/euclid.mmj/1028999664


Export citation